Applications of multifractal divergence points to some sets of $d$-tuples of numbers defined by their $N$-adic expansion

Research output: Other contribution

24 Citations (Scopus)

Abstract

In this paper we apply the techniques and results from the theory of multifractal divergence points developed in [L. Olsen, Multifractal analysis of divergence points of deformed measure theoretical Birkhoff averages, Journal de Mathematiques Pures et Appliquees 82 (2003) 1591-1649; L. Olsen, Multifractal analysis of divergence points of deformed measure theoretical Birkhoff averages III, Preprint (2002); L. Olsen, S. Winter, J. London Math. Soc. 67 (2003) 103-122; L. Olsen, S. Winter, Multifractal analysis of divergence points of deformed measure theoretical Birkhoff averages II, Preprint (2001)] to give a systematic and detailed account of the Hausdorff dimensions of sets of d-tuples numbers defined in terms of the asymptotic behaviour of the frequencies of the digits in their N-adic expansion. Using the method and results from [L. Olsen, Multifractal analysis of divergence points of deformed measure theoretical Birkhoff averages, Journal de Mathematiques Pures et Appliquees 82 (2003) 1591-1649; L. Olsen, Multifractal analysis of divergence points of deformed measure theoretical Birkhoff averages III, Preprint (2002); L. Olsen, S. Winter, J. London Math. Soc. 67 (2003) 103-122; L. Olsen, S. Winter, Multifractal analysis of divergence points of deformed measure theoretical Birkhoff averages II, Preprint (2001)] we investigate and compute the Hausdorff dimension of several new sets of d-tuples of numbers. In particular, we compute the Hausdorff dimension of a large class of sets of d-tuples numbers for which the limiting frequencies of the digits in their Nadic expansion do not exist. Such sets have only very rarely been studied. In addition, our techniques provide simple proofs of higher-dimensional and non-linear generalizations of known results, by Cajar and Volkmann and others, on the Hausdorff dimension of sets of normal and non-normal numbers. (C) 2004 Elsevier SAS. All rights reserved.

Original languageEnglish
Publisherbulletin des sciences mathematique
Number of pages24
Volume128
DOIs
Publication statusPublished - May 2004

Keywords

  • Hausdorff dimension
  • d-Tuples of normal numbers
  • normal numbers
  • non-normal numbers
  • frequencies of digits
  • divergence points
  • SELF-SIMILAR MEASURES
  • DIMENSION

Fingerprint

Dive into the research topics of 'Applications of multifractal divergence points to some sets of $d$-tuples of numbers defined by their $N$-adic expansion'. Together they form a unique fingerprint.

Cite this